# SDR ASAA2018121327427

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 22,269 hours, 7,346 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAPT AND FO'S RADIO TUNING PANELS BOTH SHOW ACTIVE/STANDBY FAILURE WHEN HF2 IS SELECTED. GROUNDED - YES. ACCOMPLISHED SUCCESSFUL GROUND VERIFICATION TEST REF FIM 23-11 TASK 801 NR 2 HF COMM BITE TEST PASS W/ NO FAILURES LOGGED, HF NOW OPS NORMAL.
